| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-7594 (print)       ISSN 1314-7536 (online)

F. Fonseca
      The solitary wave solution of the Swift-Hohenberg equation using He's semi inverse method
      International Mathematical Forum, Vol. 12, 2017, no. 15, 737-745

Copyright © 2017 F. Fonseca. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines